# SDR C2XA95IA035

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Mount
- Part number: S5421020001100
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT NACELLE INBOARD TRUSS MOUNT MIDDLE TUBE WAS FOUND TO BE CHAFED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED MOUNT, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  REF ATR MM 54-21-61-DVI.  (Z)
